【刊名】International Journal of Bifurcation and Chaos
【作者单位】College of Mathematics and Statistics, Taiyuan Normal University, Jinzhong 030619, P. R. China E-mail Address: [email protected]
【年份】2022
【卷号】Vol.32 No.16
【页码】2250237
【ISSN】0218-1274
【关键词】Bifurcation hysteresis chaos singularity theory rotating pretwisted cylindrical shell
【摘要】 In the paper, the main parameters affecting the stability of a rotating pretwisted cylindrical shell model with a presetting angle are found by the extended singularity theory. Based on the nonlinear second-order ordinary differential equations of ro...